# SDR 97FDEA00162

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515329
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0174014 DENTED FRAME AT BS 520, RBL 38, WL 164.  REMOVED DAMAGED AREA OF FRAME AT BS 520, RBL 38, WL 164.  REPAIRED FRAME PER FED-EX SRM 51-40-3.
